# SDR SWAA2023040512319

- Difficulty date: March 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUB FRAME LOCATED AT BS 294.5 AND BTW STR 8R AND STR 9R AT FWD GALLEY AREA 2023-142991<[01] REPLACED STUB FRAME LOCATED AT BS 294.5 AND BTW STRINGER 8R AND 9R AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02; DWG # 141A8370 SHEET 9; REV D; AND DWG# 141A3310; SHEET 20 AND REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[02] REPLACED STUB FRAME LOCATED AT BS 294.5 AND BTW STRINGER 8R AND 9R AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02; DWG # 141A8370 SHEET 9; REV D; AND DWG# 141A3310; SHEET 20 AND REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?. TASKCARD COMPLETED
